# SDR USAASB98134

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Module
- Part number: 654531453
- Condition: Failed
- Location: E/E Bay
- Part time: 14,415 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1012 - CREW WAS UNABLE TO PRESSURIZE AIRCRAFT AFTER DEPARTING PHL.  CREW DECIDED TO DIVERT TO CLT, BUT ON THE WAY, A PASSENGER HAD A MEDICAL PROBLEM AND THE FLIGHT DIVERTED TO RDU INSTEAD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT WITH NO EMERGENCY BEING DECLARED.  MAINTENANCE REMOVED AND REPLACED THE DELTA-P AIR CONDITIONING MODULE.  OPERATIONAL CHECK GOOD PER MM 21-31-00.  (X)
